# SDR MWEA010821

- Difficulty date: May 22, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48030
- Aircraft time: 36,929 hours, 40,813 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Breaker
- Part number: 7274551
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEEL WELL OVERHEAT SENSOR CIRCUIT BREAKER TRIPPED.  CHECK ALL SENSORS FOR OPERATION, REPLACED EFFECTED CIRCUIT BREAKER.
